×

Found 317 Documents (Results 1–100)

100
MathJax

Asymptotic behavior of solutions of the nonstationary Dirac euqation with potential that slowly depends on time. (English. Russian original) Zbl 1458.35362

J. Math. Sci., New York 252, No. 5, 695-701 (2021); translation from Zap. Nauchn. Semin. POMI 483, 189-198 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Nontrivial solvability of the homogeneous Wiener-Hopf multiple integral equation in the conservative case and the Peierls equation. (English. Russian original) Zbl 1450.45001

Theor. Math. Phys. 204, No. 1, 957-965 (2020); translation from Teor. Mat. Fiz. 203, No. 1, 142-150 (2020).
MSC:  45E10
PDF BibTeX XML Cite
Full Text: DOI

Analytical-numerical approach to describing time-periodic motion of fronts in singularly perturbed reaction-advection-diffusion models. (English. Russian original) Zbl 1422.65299

Comput. Math. Math. Phys. 59, No. 1, 46-58 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 1, 50-62 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the solution to the bisingular perturbed Dirichlet problem in the ring with quadratic growth on the boundary. (Russian. English summary) Zbl 1341.35035

MSC:  35J25 35B20 35B40
PDF BibTeX XML Cite
Full Text: DOI

Energy flow above the threshold of tunnel effect. (English) Zbl 1280.34061

Almeida, Alexandre (ed.) et al., Advances in harmonic analysis and operator theory. The Stefan Samko anniversary volume on the occasion of his 70th birthday. Mainly based on the presentations at two conferences, Lisbon and Aveiro, Portugal, in June – July, 2011. Basel: Birkhäuser (ISBN 978-3-0348-0515-5/hbk; 978-3-0348-0516-2/ebook). Operator Theory: Advances and Applications 229, 65-76 (2013).
MSC:  34G10 81Q05 35B40
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Elliptic and periodic asymptotic forms of solutions to \(P_5\). (English) Zbl 1291.34153

Bruno, Alexander D. (ed.) et al., Painlevé equations and related topics. Proceedings of the international conference, Saint Petersburg, Russia, June 17–23, 2011. Berlin: de Gruyter (ISBN 978-3-11-027558-2/hbk; 978-3-11-027566-7/ebook). De Gruyter Proceedings in Mathematics, 53-65 (2012).
PDF BibTeX XML Cite

Asymptotic form of the solution of the boundary value problem for a quasilinear elliptic equation in a curvilinear trapezoid. (English. Russian original) Zbl 1262.35095

Dokl. Math. 85, No. 3, 380-383 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 444, No. 4, 367-370 (2012).
MSC:  35J25 35J62 35B40
PDF BibTeX XML Cite
Full Text: DOI

On the existence of a solution of a homogeneous system of generalized Wiener-Hopf equations. (English. Russian original) Zbl 1196.45005

Izv. Math. 74, No. 3, 595-606 (2010); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 74, No. 3, 157-168 (2010).
PDF BibTeX XML Cite
Full Text: DOI

One-parameter family of solutions for one class of Hammerstein nonlinear equations on a half-line. (English. Russian original) Zbl 1186.45006

Dokl. Math. 80, No. 3, 872-876 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 429, No. 5, 595-599 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Localization principle and an estimate of the rate of damping of oscillations in a viscous compressible stratified liquid. (English. Russian original) Zbl 1181.35192

Math. Notes 85, No. 4, 558-565 (2009); translation from Mat. Zametki 85, No. 4, 585-593 (2009).
PDF BibTeX XML Cite
Full Text: DOI

A system of nonlinear evolution Schrödinger equations. (English. Russian original) Zbl 1159.35069

Dokl. Math. 76, No. 2, 708-712 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 416, No. 3, 314-319 (2007).
MSC:  35Q55 35B40 81V80
PDF BibTeX XML Cite
Full Text: DOI

On quenching for semilinear parabolic equations with dynamic boundary conditions. (English) Zbl 1131.35351

Agarwal, Ravi P. (ed.) et al., Proceedings of the international conference on differential and difference equations and their applications, Melbourne, FL, USA, August 1–5, 2005. New York: Hindawi Publishing Corporation (ISBN 977-5945-38-0/hbk). 935-941 (2006).
MSC:  35K60 35B40 35B05
PDF BibTeX XML Cite

Purely vector ground state for a nonlinear nonautonomous Schrödinger system. (English) Zbl 1156.35475

Agarwal, Ravi P. (ed.) et al., Proceedings of the international conference on differential and difference equations and their applications, Melbourne, FL, USA, August 1–5, 2005. New York: Hindawi Publishing Corporation (ISBN 977-5945-38-0/hbk). 733-742 (2006).
MSC:  35Q55 81Q05 37K40
PDF BibTeX XML Cite

A splitting moving mesh method for 3D quenching and blow-up problems. (English) Zbl 1098.65089

Shi, Zhong-Ci (ed.) et al., Recent advances in adaptive computation. Proceedings of the international conference on recent advances in adaptive computation, May 24–28, 2004, Zhejiang University, Hangzhou, China. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3662-5/pbk). Contemporary Mathematics 383, 311-324 (2005).
PDF BibTeX XML Cite

The direct method in soliton theory. Translated from the 1992 Japanese original and edited by Atsushi Nagai, Jon Nimmo and Claire Gilson. (English) Zbl 1099.35111

Cambridge Tracts in Mathematics 155. Cambridge: Cambridge University Press (ISBN 0-521-83660-3/hbk; 0-511-20768-9/e-book). xii, 200 p. (2004).
PDF BibTeX XML Cite

Uniqueness of solution for the 2D primitive equations with friction condition on the bottom. (English) Zbl 1046.35083

Madaune-Tort, M. (ed.) et al., 7th Zaragoza-Pau conference on applied and statistical mathematics, Jaca (Huesca), September 17–18, 2001. Zaragoza: Univ. de Zaragoza, Seminario Matemático “García de Galdeano” (ISBN 84-96214-04-4/pbk). Monogr. Semin. Mat. “García de Galdeano” 27, 135-143 (2003).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software